MathSciNet Relay Station
MathSciNet bibliographic data
MR1181585 35R30 (35Q60)
Somersalo, Erkki; Isaacson, David; Cheney, Margaret A linearized inverse boundary value problem for Maxwell's equations. J. Comput. Appl. Math. 42 (1992), no. 1, 123–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement